# SDR 95ZZZX4256

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Engine: Pwa JT8D217A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ICT - FLT 65 - DURING CRUISE, SHUT DOWN NR 1 ENGINE, SN 1206, DUE TO HIGH OIL PRESSURE AND INCREASING OIL TEMPERATURE. REPLACED ENGINE OIL FILTER AND ENGINE OIL PRESSURE RELIEF VALVE.  ENGINE OPERATION AND LEAK CHECK NORMAL.  ENGINE TOTAL TIME:  21,726 HOURS; 10,984 CYCLES.  OP-16 - 8-17-94 - MCI.
